MENU

You are here

Publications

Export 102 results:
Filters: First Letter Of Title is E  [Clear All Filters]
Journal Article
Malchiodi A. Entire solutions of autonomous equations on Rn with nontrivial asymptotics. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 19 (2008) 65-72 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2640
Gentil I, Léonard C, Ripani L, Tamanini L. An entropic interpolation proof of the HWI inequality. Stochastic Processes and their Applications [Internet]. 2019 . Available from: http://www.sciencedirect.com/science/article/pii/S0304414918303454
Caravenna L. An entropy based Glimm-type functional. J. Hyperbolic Differ. Equ. 5 (2008) 643-662 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/4051
Bonacini M. Epitaxially strained elastic films: the case of anisotropic surface energies. ESAIM Control. Optim. Calc. Var. 19 (2013) 167-189 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/4268
Fonseca I, Fusco N, Leoni G, Morini M. Equilibrium configurations of epitaxially strained crystalline films: existence and regularity results. Arch. Ration. Mech. Anal. 186 (2007) 477-537 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2350
Michelangeli A. Equivalent definitions of asymptotic 100% B.E.C. Nuovo Cimento B 123 (2008) 181-192 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2546
Bruzzo U, Cirio L, Rossi P, Rubtsov V. Equivariant cohomology and localization for Lie algebroids. Funct. Anal. Appl. 43 (2009) 18-29 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/1724
Soranzo N, Altafini C. ERNEST: a toolbox for chemical reaction network theory. Bioinformatics 25 (2009) 2853-2854 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3826
Marson A, Bressan A. Error bounds for a deterministic version of the Glimm scheme. Arch. Rational Mech. Anal. 142 (1998), no. 2, 155-176 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/1045
Heltai L, Rotundo N. Error estimates in weighted Sobolev norms for finite element immersed interface methods. Computers & Mathematics with Applications [Internet]. 2019 ;78:3586–3604. Available from: https://doi.org/10.1016/j.camwa.2019.05.029
Rotundo N, Kim T-Y, Jiang W, Heltai L, Fried E. Error Estimates of B-spline based finite-element method for the wind-driven ocean circulation. JOURNAL OF SCIENTIFIC COMPUTING. 2016 ;69:430–459.
Bianchini S, Gloyer M. An Estimate on the Flow Generated by Monotone Operators. Communications in Partial Differential Equations 36 (2011) 777-796 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3646
Bianchini S, Brancolini A. Estimates on path functionals over Wasserstein Spaces. SIAM J. Math. Anal. 42 (2010) 1179-1217 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3583
Agrachev AA, Chambrion T. An estimation of the controllability time for single-input systems on compact Lie Groups. ESAIM Control Optim. Calc. Var. 12 (2006) 409-441 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2135
Daneri S, Savarè G. Eulerian calculus for the displacement convexity in the Wasserstein distance. SIAM J. Math. Anal. 40 (2008) 1104-1122 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/3413
Alberti G, Bianchini S, Caravenna L. Eulerian, Lagrangian and Broad continuous solutions to a balance law with non-convex flux I. Journal of Differential Equations, vol. 261, issue 8 (2016): 4298-4337 [Internet]. 2016 . Available from: http://urania.sissa.it/xmlui/handle/1963/35207
Bianchini S. On the Euler-Lagrange equation for a variational problem. Discrete Contin. Dynam. Systems A 17 (2007) 449-480 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1792
Bianchini S, Gloyer M. On the Euler-Lagrange equation for a variational problem : the general case II. Math. Z. 265 (2010) 889-923 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/2551
Dal Maso G, De Cicco V. Evans-Vasilesco theorem in Dirichlet spaces. Rendiconti di Matematica e delle sue Applicazioni. vol. 19, Issue 7, (1999), pages : 1-15 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/6436
Fonseca I, Leoni G, Maggi F, Morini M. Exact reconstruction of damaged color images using a total variation model. Ann. Inst. H. Poincare Anal. Non Lineaire 27 (2010) 1291-1331 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/4039
Bershtein M, Bonelli G, Ronzani M, Tanzini A. Exact results for N=2 supersymmetric gauge theories on compact toric manifolds and equivariant Donaldson invariants. Journal of High Energy Physics [Internet]. 2016 ;2016:23. Available from: https://doi.org/10.1007/JHEP07(2016)023
Brini A, Tanzini A. Exact results for topological strings on resolved Yp,q singularities. Comm. Math. Phys. 289 (2009) 205-252 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2631
Bressan A, Colombo G. Existence and continuous dependence for discontinuous O.D.E.s. Boll. Un. Mat. Ital. B (7) 4 (1990), no. 2, 295--311 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/716
Battaglia L. Existence and multiplicity result for the singular Toda system. Journal of Mathematical Analysis and Applications [Internet]. 2015 ;424:49 - 85. Available from: http://www.sciencedirect.com/science/article/pii/S0022247X14010191
Ambrosetti A, Garcia Azorero J, Peral I. Existence and multiplicity results for some nonlinear elliptic equations: a survey. Rend. Mat. Appl., 2000, 20, 167 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1462

Pages

Sign in